Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 34, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Mar 29, 2007, 7:37 PM CDT for Limestone County, Navarro County, Texas. It was in force for 4 hr. 5 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Mar 29, 2007, 7:37 PM CDT (00:37 UTC)
- Expired
- Mar 29, 2007, 11:30 PM CDT
- In force
- 4 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Whole counties
Counties Limestone County, TX, Navarro County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 113 km from the middle of the area, began a volume at 00:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 29, 7:52 PM CDT | FLASH FLOOD | 2 Nnw Corsicana, TX | FLASH FLOODING MILE 229 I-45 JUST NORTH OF CORSICANA CAUSING ACCIDENTS |
| Mar 29, 8:09 PM CDT | FLASH FLOOD | 13 W Coolidge, TX | HIGH WATER RESCUE IN PROGRESS |
| Mar 29, 8:33 PM CDT | FLASH FLOOD | 2 N Corsicana, TX | I-45 CLOSED DUE TO 2 FEET OF WATER |
| Mar 29, 8:39 PM CDT | FLASH FLOOD | 2 E Corsicana, TX | 2 FEET OF WATER HIGHWAY 31 |
| Mar 29, 8:51 PM CDT | FLASH FLOOD | 2 N Corsicana, TX | 2 CARS SUBMERGED ON I-45 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 0.6 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 378 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 763 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 86 m²/s²
- 0-3 km storm-relative helicity
- 155 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KFWD 300037
FFWFWD
TXC293-349-300430-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
737 PM CDT THU MAR 29 2007
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN LIMESTONE COUNTY IN NORTH CENTRAL TEXAS...
NAVARRO COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 1130 PM CDT
* AT 737 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
VERY HEAVY RAIN FROM THUNDERSTORMS ACROSS THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CORSICANA AND MEXIA.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH FLOODING IS OBSERVED ACT
QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY
IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN FORT
WORTH.
LAT...LON 3182 9669 3173 9692 3150 9678 3165 9641
3181 9652 3203 9605 3233 9638 3209 9689
$$
251 follow-up statement
000
WGUS74 KFWD 300106
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
806 PM CDT THU MAR 29 2007
TXC293-349-300430-
NAVARRO TX-LIMESTONE TX-
806 PM CDT THU MAR 29 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT FOR
NORTHERN LIMESTONE AND NAVARRO COUNTIES...
AT 752 PM CDT...NAVARRO COUNTY EMERGENCY MANAGEMENT REPORTED A HIGH
WATER RESCUE ON I-45 NEAR CORSICANA.
VERY HEAVY RAIN CONTINUES ACROSS THE WARNING AREA...AND FLOODING
ISSUES WILL CONTINUE TO WORSEN THIS EVENING. DRIVING WILL BE
HAZARDOUS...AND BECOME EVEN MORE TREACHEROUS AS DARKNESS FALLS.
AVOID AREAS THAT TEND TO FLOOD READILY. TAKE ALTERNATE ROUTES. IF
YOU MUST TRAVEL...DO NOT DRIVE INTO WATER OVER THE ROADWAY. TURN
AROUND...DONT DROWN.
LAT...LON 3182 9669 3173 9692 3150 9678 3165 9641
3181 9652 3203 9605 3233 9638 3209 9689
$$
25What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Mar 29, 6:22 PM CDT, 1 hour 15 minutes earlier.
Area forecast discussion, Mar 29, 6:22 PM CDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 622 PM CDT THU MAR 29 2007 .UPDATE... AN UPDATE HAS BEEN SENT TO INCLUDE TORNADO WATCH 90 AND REMOVE SEVERE THUNDERSTORM WATCH 89. HAVE ALSO UPDATED THE HOURLY TEMPERATURE/DEWPOINT GRIDS. #58 && .PREV DISCUSSION... /ISSUED 323 PM CDT THU MAR 29 2007/ DISCUSSION... LARGE AND SLOW MOVING UPPER LEVEL LOW CONTINUES TO SIT OVER COLORADO AND IS PLACING NORTH TEXAS IN AN EXTREMELY FAVORABLE ZONE OF STRONG DYNAMIC LIFTING...WHILE DEEP SOUTHERLY FLOW IS ALLOWING FOR THE IMMEDIATE REPLENISHMENT OF GULF MOISTURE FOR CONTINUED CONVECTION. MAIN BAND OF CONVECTION CONTINUES TO SLOWLY MOVE/DEVELOP EASTWARD INTO MORE UNSTABLE AIRMASS. 18Z FWD SOUNDING DEPICTS RAPIDLY LIFTING/WEAKENING CAP...A PRECIPITABLE WATER THAT IS JUST SHY OF A MARCH RECORD NEAR 1.5 INCHES...AND STEEP LAPSE RATES FROM 500-700 MB. NEEDLESS TO SAY...ENVIRONMENT WILL SUPPORT BOTH THE THREAT OF HEAVY RAIN AND ISOLATED SEVERE WX...ESPECIALLY ALONG AND TO THE WEST OF THE I-35 CORRIDOR WHERE A SEVERE THUNDERSTORM WATCH IS IN EFFECT THROUGH 8 PM...AND ALSO A FLASH FLOOD WATCH THROUGH FRIDAY EVENING. STOUT BLOCKING UPPER LEVEL RIDGE OVER THE GULF OF MEXICO...WILL KEEP UPPER LEVEL LOW STATIONARY THROUGH THE NEXT 24-36 HOURS. STORM/MCS MOTIONS ARE INDICATING ONLY A VERY SLOW EASTWARD PROGRESSION DURING THIS TIME FRAME...AS A WEAK PACIFIC FRONT REMAINS QUASI STATIONARY NEAR OUR EXTREME WESTERN ZONES. MODELS DO SUGGEST THAT CURRENT CONVECTIVE COMPLEX WILL WANE AFTER MIDNIGHT...BUT I WOULD NOT TAKE THIS TO THE BANK JUST YET. THESE SITUATIONS ARE NOTORIOUS FOR STORM COMPLEXES CONTINUING INTO THE OVERNIGHT HOURS. A STRONG NEGATIVELY TILTED SHORTWAVE WILL MOVE ACROSS NORTH TEXAS FRIDAY...WITH INCREASING VERTICAL MOTIONS CREATING ANOTHER LARGE AND SLOW MOVING BAND OF CONVECTION LIKE THE ONE SEEN TODAY. THIS IS PROGGED TO BE ALONG AN SPS/ABI LINE...BUT OFTEN MODELS DISPLACE THE MAX QPF TOO FAR TO THE NORTHWEST IN HEAVY RAIN EVENTS DUE TO COLD POOL/OUTFLOW PROCESSES WHICH HELP THINGS PROPAGATE SOUTH AND EAST. BOTTOM LINE...WITH THE CONDITIONS STILL PRIME FOR HEAVY RAIN TOMORROW...WE EXPECT AN ADDITIONAL 2-3 INCHES WITH LOCALLY HIGHER RAINFALL AMOUNTS. TO THE SOUTHEAST OF THE CONVECTIVE COMPLEX...LOW LEVEL SHEAR PROFILES WILL BECOME INCREASINGLY FAVORABLE FOR BRIEF HP TORNADIC SPIN UPS...AS LOW LCLS REMAIN IN PLACE. MODELS SUGGEST THAT 0-3KM SRH WILL INCREASE TO 400 M2/S2 AS THE LOW LEVEL JET INCREASES TO 40-60 KT OVER THE AREA. INSTABILITY IS THE MAIN LIMITING FACTOR...BUT LATER SHIFTS WILL NEED TO WATCH/ADDRESS THIS POTENTIAL. BY FRIDAY EVENING THE ENTIRE BAND OF CONVECTION WILL FINALLY GET AN EASTWARD PUSH AS THE SHORTWAVE MOVES OFF INTO THE PLAINS AND WINDS VEER IN THE LOW/MID LEVELS. THIS SHOULD PRODUCE A SQUALL LINE/WIDESPREAD RAIN OVER MUCH OF THE CWA FRIDAY AFTERNOON AND NIGHT...WITH THINGS TAPERING OFF SATURDAY FROM WEST TO EAST. THE EXTENDED FORECAST CONTINUES TO SHOW GENERALLY DRY WEATHER SUNDAY...BUT AIRMASS WILL BECOME UNSTABLE BY MONDAY AFTERNOON. WILL CARRY A SLIGHT CHANCE ON MONDAY FOR AFTERNOON AIRMASS STORMS. A COLD FRONT WILL MOVE THROUGH THE REGION ON TUESDAY AND TUESDAY NIGHT WITH BETTER CHANCES OF RAIN. SLIGHTLY COOLER TEMPERATURE ARE EXPECTED BY WEDNESDAY AND THURSDAY. AGAIN...THE MAIN THREAT THROUGH THE NEXT 48 HOURS IS THE FLOODING POTENTIAL. THE GOOD NEWS IS THAT THE EXPECTED LOCATION OF THE HEAVIEST RAINFALL...IN THE WEST/NW CWA IS IN THE WATERSHED AREA OF MUCH OF NORTH TEXAS. STAY TUNED TO CONTINUING UPDATES/REFINEMENTS TO THE EXPECTED THINKING AS THINGS HAVE THE POTENTIAL TO CHANGE QUICKLY WITH MESOSCALE FACTORS PLAYING A LARGE ROLE IN THE WEATHER. TR.92 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 63 75 56 72 53 / 90 60 80 40 10 WACO, TX 63 76 59 73 53 / 80 60 80 60 10 PARIS, TX 62 78 60 72 50 / 60 30 80 60 10 DENTON, TX 62 75 54 72 48 / 90 70 80 40 10 MCKINNEY, TX 63 76 57 71 48 / 90 50 80 50 10 DALLAS, TX 64 76 58 72 55 / 90 60 80 50 10 TERRELL, TX 64 77 59 71 53 / 70 40 80 60 10 CORSICANA, TX 63 78 61 71 55 / 60 40 80 70 20 TEMPLE, TX 63 76 60 73 55 / 70 60 80 70 10 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR THE FOLLOWING ZONES: TXZ091>093-100>104-115>119-129>134-141>145-156>159. && 75/58
Hazardous weather outlook, Mar 29, 7:08 PM CDT, 29 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS...UPDATE NATIONAL WEATHER SERVICE FORT WORTH TX 708 PM CDT THU MAR 29 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-301000- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 708 PM CDT THU MAR 29 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS MOST OF NORTH TEXAS TONIGHT WITH THE MAIN THREATS BEING ISOLATED TORNADOES...LARGE HAIL AND EXCESSIVE RAINFALL. A FLASH FLOOD WATCH IN AFFECT FOR THE WESTERN TWO THIRDS TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH TUESDAY... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FRIDAY AND FRIDAY NIGHT WITH THE POTENTIAL FOR LARGE HAIL....DAMAGING WINDS AND ISOLATED TORNADOES. THE FLASH FLOOD WATCH WILL CONTINUE THROUGH MIDNIGHT FRIDAY NIGHT AS SOME AREAS MAY RECEIVE AN ADDITIONAL 2 TO 3 INCHES. THUNDERSTORMS WILL STILL BE ACTIVE ACROSS NORTH TEXAS ON SATURDAY...THEN DIMINISHING WEST TO EAST SATURDAY NIGHT. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE SATURDAY AFTERNOON. THERE IS A CHANCE OF THUNDERSTORMS NEXT TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED THIS EVENING THROUGH MIDNIGHT...THEN ONLY ISOLATED ACTIVATION IS EXPECTED THROUGH EARLY FRIDAY MORNING.
In the hours before
Local storm report, Mar 29, 7:13 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
713 PM CDT THU MAR 29 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0648 PM TSTM WND DMG 2 W RETREAT 32.05N 96.51W
03/29/2007 NAVARRO TX BROADCAST MEDIA
POWER OUTAGES AND TREES DOWN WEST OF RICHLAND OVER
COUNTY ROADSLocal storm report, Mar 29, 7:31 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
731 PM CDT THU MAR 29 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM FLASH FLOOD 3 N ABBOTT 31.93N 97.08W
03/29/2007 HILL TX BROADCAST MEDIA
HIGH WATER RESCUE MILE MARKER 362 I-35. FLOODING
REPORTED AS INCREDIBLESpecial weather statement, Mar 29, 7:32 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 732 PM CDT THU MAR 29 2007 TXZ102-300100- WISE TX- 732 PM CDT THU MAR 29 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... EASTERN WISE COUNTY AT 732 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 6 MILES SOUTHEAST OF BRIDGEPORT...MOVING NORTHEAST AT 30 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE ALVORD AND DECATUR. PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM. LAT...LON 3307 9781 3303 9768 3344 9741 3344 9767 13
Local storm report, Mar 29, 7:33 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
733 PM CDT THU MAR 29 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0731 PM HEAVY RAIN 5 NW WACO 31.62N 97.24W
03/29/2007 E5.84 INCH MCLENNAN TX CO-OP OBSERVER
SHINER SPRING CO-OP OBSERVERLocal storm report, Mar 29, 7:35 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
735 PM CDT THU MAR 29 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM FLASH FLOOD ITALY 32.18N 96.88W
03/29/2007 ELLIS TX LAW ENFORCEMENT
SWIFT WATER RESCUE IN PROGRESS AFTER 2 OCCUPANTS
ABANDONED FLOODED VEHICLELocal storm report, Mar 29, 7:37 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
737 PM CDT THU MAR 29 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0736 PM HAIL 6 W WEATHERFORD 32.76N 97.87W
03/29/2007 E1.00 INCH PARKER TX AMATEUR RADIOThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 29, 7:02 PM CDT | Special Weather Statement | FWD | Wise | 28 min |
| Mar 29, 7:07 PM CDT | Severe Thunderstorm Warning | FWD | Parker | 53 min |
| Mar 29, 7:16 PM CDT | Severe Thunderstorm Warning | FWD | Henderson, Navarro | 34 min |
| Mar 29, 7:30 PM CDT | Flash Flood Warning | FWD | Hill | 3 hr |
| Mar 29, 7:32 PM CDT | Special Weather Statement | FWD | Wise | 28 min |
| Mar 29, 7:45 PM CDT | Severe Thunderstorm Warning | FWD | Wise | 60 min |
| Mar 29, 8:11 PM CDT | Special Weather Statement | FWD | Henderson, Navarro | 34 min |
| Mar 29, 8:33 PM CDT | Flash Flood Warning | FWD | Henderson, Kaufman, Van Zandt | 3 hr |
| Mar 29, 9:39 PM CDT | Special Weather Statement | FWD | Tarrant | 36 min |
| Mar 29, 9:42 PM CDT | Special Weather Statement | FWD | Tarrant | 33 min |
| Mar 29, 9:48 PM CDT | Flash Flood Warning | FWD | Ellis | 4 hr |
| Mar 29, 10:24 PM CDT | Flash Flood Warning | FWD | Hill | 4 hr |
| Mar 29, 11:22 PM CDT | Flash Flood Warning | FWD | Henderson, Navarro | 4 hr |
| Mar 30, 2:01 AM CDT | Flash Flood Warning | FWD | Ellis | 3 hr |
| Mar 30, 10:00 AM CDT | Special Weather Statement | FWD | Coryell | 30 min |
| Mar 30, 10:27 AM CDT | Special Weather Statement | FWD | Eastland | 33 min |
| Mar 30, 10:33 AM CDT | Severe Thunderstorm Warning | FWD | Eastland | 57 min |
| Mar 30, 10:41 AM CDT | Special Weather Statement | FWD | Bosque | 34 min |
| Mar 30, 10:50 AM CDT | Tornado Warning | FWD | Eastland | 40 min |
| Mar 30, 10:57 AM CDT | Special Weather Statement | FWD | Young | 33 min |
| Mar 30, 11:27 AM CDT | Severe Thunderstorm Warning | FWD | Hood, Palo Pinto, Parker | 41 min |
| Mar 30, 11:29 AM CDT | Tornado Warning | FWD | Eastland | 49 min |
| Mar 30, 11:45 AM CDT | Tornado Warning | FWD | Erath, Palo Pinto | 60 min |
| Mar 30, 12:02 PM CDT | Special Weather Statement | FWD | Bell, Coryell, Lampasas, McLennan | 58 min |
| Mar 30, 12:21 PM CDT | Special Weather Statement | FWD | Parker | 24 min |
| Mar 30, 12:22 PM CDT | Special Weather Statement | FWD | Jack | 23 min |
| Mar 30, 12:39 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Parker | 66 min |
| Mar 30, 12:51 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 54 min |
| Mar 30, 1:25 PM CDT | Flash Flood Warning | FWD | Palo Pinto, Parker | 4 hr |
| Mar 30, 1:44 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Wise | 45 min |
| Mar 30, 1:50 PM CDT | Special Weather Statement | FWD | Coryell | 25 min |
| Mar 30, 1:54 PM CDT | Special Weather Statement | FWD | Young | 36 min |
| Mar 30, 1:57 PM CDT | Flash Flood Warning | FWD | Wise | 4 hr |
| Mar 30, 2:38 PM CDT | Severe Thunderstorm Warning | FWD | Young | 52 min |
| Mar 30, 2:49 PM CDT | Flash Flood Warning | FWD | Jack | 4 hr |
| Mar 30, 2:56 PM CDT | Special Weather Statement | FWD | Coryell | 34 min |
| Mar 30, 3:00 PM CDT | Special Weather Statement | FWD | Wise | 30 min |
| Mar 30, 3:01 PM CDT | Flash Flood Warning | FWD | Bell, Coryell, Lampasas | 4 hr |
| Mar 30, 3:15 PM CDT | Special Weather Statement | FWD | Coryell, McLennan | 30 min |
| Mar 30, 3:25 PM CDT | Flash Flood Warning | FWD | Montague | 4 hr |
| Mar 30, 3:29 PM CDT | Special Weather Statement | FWD | Stephens | 31 min |
| Mar 30, 3:32 PM CDT | Flash Flood Warning | FWD | Stephens, Young | 4 hr |
| Mar 30, 3:43 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell | 62 min |
| Mar 30, 3:52 PM CDT | Tornado Warning | FWD | Bell, Coryell | 53 min |
| Mar 30, 4:00 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto | 60 min |
| Mar 30, 4:19 PM CDT | Tornado Warning | FWD | McLennan | 56 min |
| Mar 30, 4:32 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland | 58 min |
| Mar 30, 4:43 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Parker, Wise | 62 min |
| Mar 30, 4:58 PM CDT | Tornado Warning | FWD | Falls | 62 min |
| Mar 30, 5:03 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton, Montague | 57 min |
| Mar 30, 5:05 PM CDT | Flash Flood Warning | FWD | McLennan | 3 hr |
| Mar 30, 5:14 PM CDT | Tornado Warning | FWD | McLennan | 44 min |
| Mar 30, 5:30 PM CDT | Flash Flood Warning | FWD | Palo Pinto, Parker | 4 hr |
| Mar 30, 5:42 PM CDT | Tornado Warning | FWD | Limestone | 63 min |
| Mar 30, 5:52 PM CDT | Flash Flood Warning | FWD | Wise | 4 hr |
| Mar 30, 6:18 PM CDT | Severe Thunderstorm Warning | FWD | Freestone, Limestone | 25 min |
| Mar 30, 6:26 PM CDT | Flash Flood Warning | FWD | Navarro | 4 hr |
| Mar 30, 6:34 PM CDT | Special Weather Statement | FWD | Collin, Dallas, Denton, Ellis, Johnson, Rockwall and 1 more | 26 min |
| Mar 30, 6:39 PM CDT | Flash Flood Warning | FWD | Jack | 4 hr |
| Mar 30, 6:50 PM CDT | Severe Thunderstorm Warning | FWD | Mills | 55 min |
| Mar 30, 6:55 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 65 min |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.